MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, a sales representative reported via (b)(4) that a 1268-100 radiolucent targeting arm, 130 degree troch nail, experienced an issue.The es screw trajectory was inaccurate, causing the screw to bind within the nail.The screw cross-threaded, and the surgeon was unable to fully advance it through the nail.As a result, the es screw remained prominent on the lateral cortex of the femur.The case was completed successfully and no piece broke off in the patient.This was identified during a trochanteric nail procedure on (b)(6) 2025, with no reported patient harm.
 
Event or Problem Description
Additional information was provided on 10/17/2025: the product used with the nail was ar-9094es-11-3930l es trochanteric nail, left.The issue occurred during insertion of the es screw.The surgical team had to manipulate and wiggle the jig in order to insert the screw.The same original part numbers were used to complete the case.This resulted in a five-minute delay and an additional five minutes of anesthesia administration.No photos were taken for documentation, and no adverse effects were reported.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: d4, g3.
 
Additional Manufacturer Narrative
One unpackaged 1268-100 130° radiolucent targeting arm, batch number 210928, was received for investigation.Visual evaluation noted: damage to the threads of the device surface damage and fading along the body.Functional testing was not performed due to the damage to the device.Most likely reason for the reported failure: misalignment of the targeting arm during screw insertion results in an inaccurate trajectory.Additional contributing factors: manipulation and wiggling of the jig during the procedure may have increased misalignment.Potential user-related factors, such as the technique during assembly and insertion.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23325884
Report Number1220246-2025-04674
Device Sequence Number13405040
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public(01)00848665028645(11)221208(10)220993
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number210928
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by ManufacturerNot provided
11/05/2025
01/26/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date10/22/2025
12/03/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown